Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 45, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 4, 2008, 4:59 PM CDT for Greeley County, Howard County, Nance County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 4:59 PM CDT (21:59 UTC)
- Expired
- Jun 4, 2008, 5:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Greeley County, NE, Howard County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:20 PM CDT | HAIL 1.75 | 5 N Wolbach, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 042159
TORGID
NEC077-093-125-042230-
/O.NEW.KGID.TO.W.0045.080604T2159Z-080604T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
459 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA
NORTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA
WEST CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA
* UNTIL 530 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
WOLBACH...OR 27 MILES SOUTHEAST OF ORD...MOVING NORTHEAST AT 23
MPH.
* THE TORNADO WILL BE NEAR...
WOLBACH BY 510 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4161 9828 4148 9828 4148 9820 4140 9828
4126 9854 4141 9866
TIME...MOT...LOC 2159Z 240DEG 20KT 4139 9848
$$
BRYANT1 follow-up statement
000
WWUS53 KGID 042212
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
511 PM CDT WED JUN 4 2008
NEC077-093-125-042230-
/O.CON.KGID.TO.W.0045.000000T0000Z-080604T2230Z/
GREELEY NE-NANCE NE-HOWARD NE-
511 PM CDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN HOWARD...NORTHWESTERN NANCE AND SOUTHEASTERN GREELEY
COUNTIES...
AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WOLBACH...OR 29
MILES SOUTHEAST OF ORD...MOVING NORTHEAST AT 23 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4148 9828 4148 9820 4140 9828 4132 9845
4142 9858 4161 9829 4161 9828
TIME...MOT...LOC 2211Z 240DEG 20KT 4142 9840
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:52 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 4, 2:52 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
252 PM CDT WED JUN 4 2008
.SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.
SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.
THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.
.LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION. ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES. THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME. THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH. DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH. OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.
&&
.PREV DISCUSSION... /ISSUED 1234 PM CDT WED JUN 4 2008/
AVIATION...18Z TAF. MAIN CONCERN WILL BE CHANCE FOR THUNDERSTORMS.
THERE WILL BE THUNDERSTORMS DURING THE EVENING. THE BEST TIMING
WILL BE BETWEEN 02Z AND 06Z. DURING THAT TIME THERE WILL BE LOW
CLOUDS AND SOME LIGHT FOG.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 4, 3:02 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 302 PM CDT WED JUN 4 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 302 PM CDT WED JUN 4 2008 ...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL BE POSSIBLE. THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 4, 3:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL LEXINGTON 40.78N 99.74W
06/04/2008 M1.25 INCH DAWSON NE AMATEUR RADIO
0346 PM HAIL 2 NW LOUP CITY 41.30N 98.99W
06/04/2008 E1.00 INCH SHERMAN NE TRAINED SPOTTER
&&
KINGLocal storm report, Jun 4, 4:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
409 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 10 W LOUP CITY 41.28N 99.16W
06/04/2008 SHERMAN NE LAW ENFORCEMENT
WATER WAS REPORTED TO BE OVER THE ROAD ON HIGHWAY 92 NEAR
THE CUSTER SHERMAN COUNTY LINE.
&&
KINGLocal storm report, Jun 4, 4:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
415 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 N OVERTON 40.78N 99.54W
06/04/2008 E1.00 INCH DAWSON NE LAW ENFORCEMENT
0413 PM HAIL 4 NE OVERTON 40.78N 99.48W
06/04/2008 E1.75 INCH DAWSON NE TRAINED SPOTTER
&&
KINGSpecial weather statement, Jun 4, 4:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 442 PM CDT WED JUN 4 2008 NEZ046-061-042215- BUFFALO-SHERMAN- 442 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SHERMAN COUNTY IN CENTRAL NEBRASKA NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LITCHFIELD...OR 28 MILES NORTH OF KEARNEY...AND MOVING NORTHEAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... LITCHFIELD BY 455 PM CDT LOUP CITY BY 515 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BRYANT
Special weather statement, Jun 4, 4:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 442 PM CDT WED JUN 4 2008 NEZ060-042215- DAWSON- 442 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO 18 MILES WEST OF EUSTIS...OR 35 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 23 MPH. * THE THUNDERSTORM WILL BE NEAR... FARNAM BY 505 PM CDT WILLOW ISLAND BY 515 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 211 AND 227. DAMAGING HAIL UP TO GOLF BALL SIZE IS EXPECTED WITH THIS STORM. PEOPLE IN SOUTHWESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM.
Local storm report, Jun 4, 4:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FUNNEL CLOUD 5 SW COTESFIELD 41.31N 98.70W
06/04/2008 HOWARD NE LAW ENFORCEMENT
&&
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:47 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 31 hr |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 4, 3:29 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Sherman, Valley | 46 min |
| Jun 4, 3:59 PM CDT | Flash Flood Warning | GID | Sherman, Valley | 6 hr |
| Jun 4, 4:00 PM CDT | Tornado Warning | GID | Buffalo, Dawson | 45 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 52 min |
| Jun 4, 4:09 PM CDT | Flash Flood Warning | GID | Dawson | 6 hr |
| Jun 4, 4:36 PM CDT | Tornado Warning | GID | Greeley, Howard | 24 min |
| Jun 4, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 50 min |
| Jun 4, 4:57 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 63 min |
| Jun 4, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 45 min |
| Jun 4, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 55 min |
| Jun 4, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 52 min |
| Jun 4, 5:08 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 52 min |
| Jun 4, 5:14 PM CDT | Flash Flood Warning | GID | Greeley, Howard | 5 hr |
| Jun 4, 5:19 PM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 26 min |
| Jun 4, 5:24 PM CDT | Flash Flood Warning | GID | Buffalo, Sherman | 5 hr |
| Jun 4, 5:27 PM CDT | Tornado Warning | GID | Greeley, Nance | 33 min |
| Jun 4, 5:36 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 39 min |
| Jun 4, 5:37 PM CDT | Flash Flood Warning | GID | Hamilton, Merrick, Polk, York | 5 hr |
| Jun 4, 5:41 PM CDT | Flash Flood Warning | GID | Dawson | 5 hr |
| Jun 4, 5:41 PM CDT | Tornado Warning | GID | Dawson, Gosper | 49 min |
| Jun 4, 5:41 PM CDT | Tornado Warning | GID | Howard, Sherman | 34 min |
| Jun 4, 5:44 PM CDT | Tornado Warning | GID | Hamilton, Merrick | 46 min |
| Jun 4, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Phelps | 60 min |
| Jun 4, 5:47 PM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 28 min |
| Jun 4, 5:50 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 40 min |
| Jun 4, 5:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 48 min |
| Jun 4, 6:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 67 min |
| Jun 4, 6:09 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 51 min |
| Jun 4, 6:13 PM CDT | Tornado Warning | GID | Hall, Hamilton, Howard, Merrick | 32 min |
| Jun 4, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 30 min |
| Jun 4, 6:17 PM CDT | Flash Flood Warning | GID | Hall, Howard | 4 hr |
| Jun 4, 6:21 PM CDT | Flash Flood Warning | GID | Gosper | 4 hr |
| Jun 4, 6:22 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 23 min |
| Jun 4, 6:25 PM CDT | Flash Flood Warning | GID | Buffalo | 4 hr |
| Jun 4, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 64 min |
| Jun 4, 6:41 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 64 min |
| Jun 4, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 27 min |
| Jun 4, 6:49 PM CDT | Flash Flood Warning | GID | Merrick, Nance | 4 hr |
| Jun 4, 6:50 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 25 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 61 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.